The doctor diagnosed me with Epididymitis and prescribed me with a course of doxycycline for 7 days?

I am a male and aged 20 and a few weeks ago I went to the doctors with shooting pains in my testicles and groin area. The doctor diagnosed me with Epididymitis and prescribed me with a course of doxycycline for 7 days. However I felt like I was having side effects such as feeling sick, dizzyness and small chest pains. I returned to the doctors today and without even checking me over he prescribed me with Ciprofloxacin. However after looking online I am starting to fear I have cancer. Not only do my testicle symptoms suggest cancer, but pain in the stomach and upper chest apparently signify that the cancer has spread. Should I be worried about cancer or is the pain in my chest a result of side effects of doxycycline. The pain seems to happen after eating and drinking, however sometimes comes on randomly.



Dr Mahaveer
Member
Dr Mahaveer

the chest and stomach pain is unrelated to ur testicular pain.
doxycycline causes gastritis causing these symptoms.
take antacids.
avoid spicy and junk food.
thanks

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

You do not have cancer according to your symptoms, it is uncommon in your age, also doctors can exclude tumors by doing a simple USG to your testicles which is obviously done to diagnose epididymitis, whilst the stomach pain and chest pain seemingly refers to another problem that could be gastritis due to anxiety and increased intake of pain killers and antibiotics..
Calm down and get your medications ,rest and follow the remedies for epididymitis treatment ..

Dr Masr
Member
Dr Masr

Nothing to be worried about , cancer takes a lot of time and most of the time its silent , beside u r still young

Your doctor changed the antibiotic for you coz of the side effects of doxycycline that u could not tolerate

Let’s see now , after taking ciprofloxacin , do u feel any improvement?

Dr.Honey
Member
Dr.Honey

Hi..
Thanks for the query..

First of all just relax, you simply have side effects of antibiotics like gastritis and acid reflux causing chest and stomach discomfort..

You should simply take antacids like milk of magnesia and also take empty stomach proton pump inhibitor like Omeprazole till you are on antibiotics..

Avoid spicy foods and take Probiotics like Yogurt..

You will be better soon ..

Hope this helps .

Regards..

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
They are clearly side effects of doxycycline , you have no cancer
Good Luck

wpDiscuz